# SDR USAA2013021400016

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,663 hours, 40,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS AT OVERHEAD BAG BIN 3 D&F IS MISSING.  LIGHT IS OPERATIVE.  MAINTENANCE INSTALLED NEW EMERGENCY LIGHT LENS.  EMERGENCY LIGHT OPS CHECK GOOD.
